... meds i have been getting these really bad headaches and normal pain killers wont touch them is this related to my condition or is there something else wrong going on
I have PE and DVT and have been on warfarin for about 3 months now, about 2-3weeks after start the?
- 4 Sep 2013 by kiwisniper
- 22 Dec 2013
- headache, deep vein thrombosis (dvt), pain, deep vein thrombosis - first event, pulmonary embolism - first event, warfarin, pain killers, pain killer
The only person who can tell you the answer to that is your Dr. You need to notify him of the problem today! Call the office and tell them what is going on and ask the Dr what he wants you to do. He may wish to see you, he may want an INR or he might send you to the ER if he thinks it is serious enough. One worries about blood clots. Small clots in the brain can cause severe headaches.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2012 • 4 answers
Posted 23 Apr 2013 • 4 answers
Posted 2 Jul 2013 • 9 answers
Posted 3 Nov 2015 • 1 answer
I have been on rivaroxaban 20mg a day for a 16-18 months. Yesterday, I found out that I have new cl?
Posted 13 Oct 2016 • 0 answers